I had a clot in my leg in May and while in hospital on Lovanox, I am Type 2 diabetic, my blood sugars started dropping drastically. When I was released from hospital I was waking with sugars of 50 and even 40s. I stopped all of my oral diabetic meds and had to cut insulin as well. I am still having episodes of low sugars. The Wardarin is the only thing that I had added to my medica regime I have had UTIs, and cellutis since the clot, so I have had to have antbotics as well. My doctor is not keeping a very good check on all of this and I am wondering if I need to go to a hematoligist? Any feed back will be appreciated.
Endocrinologist is the person you need. Or internal medicine physician. What is your cardiologist saying about you? With these many things happening, it is essential that one physician is overseeing your health, just as you said. Regular checkups, blood tests for warfarin, and so forth. Simply pick your favorite doctor and ask for the guidance you can get. You should also know that many of use become "experts" in our disease so we can be sure the doctor is considering everything needed. Take a list to your doctor of questions. Ask plenty here as well.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Sep 2009 • 1 answer
Posted 2 Sep 2012 • 2 answers
Every since I started taking metoprolol my blood sugar is low I am type 2 diabetic and take invokan?
Posted 4 May 2016 • 0 answers
Posted 12 Feb 2017 • 0 answers
Posted 16 days ago • 0 answers